Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Kakimizu complexes of Seifert fibered spaces

Jennifer Schultens

Algebraic & Geometric Topology 18 (2018) 2897–2918
Abstract

Kakimizu complexes of Seifert fibered spaces can be described as either horizontal or vertical, depending on what type of surfaces represent their vertices. Horizontal Kakimizu complexes are shown to be trivial. Each vertical Kakimizu complex is shown to be isomorphic to a Kakimizu complex of the base orbifold minus its singular points.

Keywords
Seifert fibered space, Kakimizu complex, orbifold-homotopy
Mathematical Subject Classification 2010
Primary: 57M10
Secondary: 57M50
References
Publication
Received: 29 June 2017
Revised: 19 January 2018
Accepted: 22 March 2018
Published: 22 August 2018
Authors
Jennifer Schultens
Department of Mathematics
University of California, Davis
Davis, CA
United States